Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 46, NWS Kansas City, MO

March 27, 2020Andrew County, Buchanan County, Missouri; Doniphan County, Kansas

NWS Kansas City, MO issued this river flood warning at Mar 27, 2020, 3:29 PM CDT for Andrew County, Buchanan County, Missouri; Doniphan County, Kansas. It took effect at Apr 1, 2020, 1:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Mar 27, 2020, 3:29 PM CDT (20:29 UTC)
In effect from
Apr 1, 2020, 1:00 AM CDT
Expired
Mar 29, 2020, 10:55 AM CDT
In force
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Doniphan County, KS, Andrew County, MO, Buchanan County, MO

The radar

The Pleasant Hill radar (KEAX), 125 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at St. Joseph (SJSM7). The gauge peaked at 14.95 ft at Mar 29, 2020, 3:00 PM CDT.

actionminormoderate152003/2703/2803/2903/30
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06818000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

591 
WGUS43 KEAX 272029
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
329 PM CDT Fri Mar 27 2020



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...Kansas...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.
  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.

.(***Optional - Describe the hydrometeorological cause of flooding 
and future rainfall forecast. This section must be preceded by a 
single dot WITH NO SPACE BETWEEN DOT AND FIRST WORD.Remove this 
section and leading dot if you do not wish to include this section in
the product.***)

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-282028-
/O.NEW.KEAX.FL.W.0045.200327T2033Z-200329T1700Z/
/BLRM7.1.ER.200327T2033Z.200328T0000Z.200328T1700Z.UU/
329 PM CDT Fri Mar 27 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Big Creek at Blairstown.
* until Sunday afternoon.
* At  3:00 PM Friday the stage was 19.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 21.3 feet by this evening. The river will 
  fall below flood stage by early Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   19.8   Fri 03 PM   21.3 this evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

KSC043-MOC003-021-282028-
/O.NEW.KEAX.FL.W.0046.200401T0600Z-000000T0000Z/
/SJSM7.1.ER.200401T0600Z.200401T1200Z.000000T0000Z.UU/
329 PM CDT Fri Mar 27 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at St Joseph.
* from late Tuesday night until further notice.
* At  2:30 PM Friday the stage was 13.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 17.2 feet by Wednesday morning. additional
  rises are possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   13.8   Fri 02 PM   17.2 Wednesday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$
5 follow-up statements
530 
WGUS83 KEAX 272032
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
332 PM CDT Fri Mar 27 2020



...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.
  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-282032-
/O.CON.KEAX.FL.W.0045.200327T2033Z-200329T1700Z/
/BLRM7.1.ER.200327T2033Z.200328T0000Z.200328T1700Z.UU/
332 PM CDT Fri Mar 27 2020

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Sunday afternoon.
* At  3:00 PM Friday the stage was 19.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 21.3 feet by this evening. The river will 
  fall below flood stage by early Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   19.8   Fri 03 PM   21.3 this evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

KSC043-MOC003-021-282032-
/O.CON.KEAX.FL.W.0046.200401T0600Z-000000T0000Z/
/SJSM7.1.ER.200401T0600Z.200401T1200Z.000000T0000Z.UU/
332 PM CDT Fri Mar 27 2020

The Flood Warning continues for
  The Missouri River at St Joseph.
* from late Tuesday night until further notice.
* At  2:30 PM Friday the stage was 13.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 17.2 feet by Wednesday morning. additional
  rises are possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   13.8   Fri 02 PM   17.2 Wednesday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

Kurtz
014 
WGUS83 KEAX 280145
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
845 PM CDT Fri Mar 27 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Petite Saline Creek near Boonville affecting Cooper County.

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.
  
  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-290144-
/O.CON.KEAX.FL.W.0045.000000T0000Z-200329T1700Z/
/BLRM7.1.ER.200327T2028Z.200328T0100Z.200328T1700Z.UU/
845 PM CDT Fri Mar 27 2020

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Sunday afternoon.
* At  8:00 PM Friday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.3   Fri 08 PM   21.0 early Saturday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-290144-
/O.EXT.KEAX.FL.W.0042.000000T0000Z-200329T0900Z/
/VLYM7.2.ER.200327T1126Z.200327T2245Z.200328T0900Z.NO/
845 PM CDT Fri Mar 27 2020

The Flood Warning continues for
  The Blackwater River at Valley City.
* until late Saturday night.
* At  8:00 PM Friday the stage was 25.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   25.0   Fri 08 PM   22.9 early Saturday morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-290144-
/O.EXT.KEAX.FL.W.0043.000000T0000Z-200401T1338Z/
/BLVM7.1.ER.200327T1906Z.200329T1800Z.200331T1338Z.NO/
845 PM CDT Fri Mar 27 2020

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Wednesday morning.
* At  7:45 PM Friday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.7 feet by 
  early Sunday afternoon. The river will fall below flood stage 
  Tuesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.2   Fri 08 PM   27.7 early Sunday afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

KSC043-MOC003-021-290144-
/O.CON.KEAX.FL.W.0046.200401T0600Z-000000T0000Z/
/SJSM7.1.ER.200401T0600Z.200401T1200Z.000000T0000Z.UU/
845 PM CDT Fri Mar 27 2020

The Flood Warning continues for
  The Missouri River at St Joseph.
* from late Tuesday night until further notice.
* At  8:30 PM Friday the stage was 13.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 17.2 feet by Wednesday morning. additional
  rises are possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   13.9   Fri 08 PM   17.2 Wednesday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC053-290144-
/O.EXT.KEAX.FL.W.0044.000000T0000Z-200330T0600Z/
/BONM7.1.ER.200327T1121Z.200328T0600Z.200329T0600Z.UU/
845 PM CDT Fri Mar 27 2020

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until late Sunday night.
* At  7:30 PM Friday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.8 feet by 
  early Saturday morning. The river will fall below flood stage early
  Sunday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   17.7   Fri 07 PM   17.8 early Saturday morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
272 
WGUS83 KEAX 280208
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
908 PM CDT Fri Mar 27 2020



...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-290208-
/O.EXT.KEAX.FL.W.0046.200401T1200Z-000000T0000Z/
/SJSM7.1.ER.200401T1200Z.200402T0000Z.000000T0000Z.UU/
908 PM CDT Fri Mar 27 2020

The Flood Warning continues for
  The Missouri River at St Joseph.
* from Wednesday morning until further notice.
* At  8:30 PM Friday the stage was 13.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
  to rise to near 17.3 feet by Wednesday evening. additional rises 
  are possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   13.9   Fri 08 PM   17.3 Wednesday evening
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$
616 
WGUS83 KEAX 281416
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
916 AM CDT Sat Mar 28 2020



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Petite Saline Creek near Boonville affecting Cooper County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-291415-
/O.EXT.KEAX.FL.W.0045.000000T0000Z-200330T0130Z/
/BLRM7.1.ER.200327T2028Z.200328T0500Z.200329T0130Z.UU/
916 AM CDT Sat Mar 28 2020

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Sunday evening.
* At  9:00 AM Saturday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.9   Sat 09 AM   20.7 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-281446-
/O.CAN.KEAX.FL.W.0042.000000T0000Z-200329T0900Z/
/VLYM7.2.ER.200327T1126Z.200327T2245Z.200328T0817Z.NO/
916 AM CDT Sat Mar 28 2020

The Flood Warning is cancelled for
  The Blackwater River at Valley City.
* At  8:00 AM Saturday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  3:17 AM Saturday.
* Forecast...The river will continue to fall to 15.7 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   19.5   Sat 08 AM   18.3 this afternoon
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-291415-
/O.EXT.KEAX.FL.W.0043.000000T0000Z-200401T1042Z/
/BLVM7.1.ER.200327T1906Z.200330T0600Z.200331T1042Z.NO/
916 AM CDT Sat Mar 28 2020

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until late Tuesday night.
* At  8:45 AM Saturday the stage was 25.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.4 feet by 
  early Monday morning. The river will fall below flood stage Tuesday
  morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.8   Sat 09 AM   26.4 early Monday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

KSC043-MOC003-021-291415-
/O.CON.KEAX.FL.W.0046.200401T1200Z-000000T0000Z/
/SJSM7.1.ER.200401T1200Z.200402T1200Z.000000T0000Z.UU/
916 AM CDT Sat Mar 28 2020

The Flood Warning continues for
  The Missouri River at St Joseph.
* from Wednesday morning until further notice.
* At  8:30 AM Saturday the stage was 14.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
  to rise to near 17.5 feet by Thursday morning. additional rises are
  possible thereafter.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   14.3   Sat 08 AM   17.5 Thursday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC053-281446-
/O.CAN.KEAX.FL.W.0044.000000T0000Z-200330T0600Z/
/BONM7.1.ER.200327T1121Z.200328T0215Z.200328T0830Z.UU/
916 AM CDT Sat Mar 28 2020

The Flood Warning is cancelled for
  The Petite Saline Creek near Boonville.
* At  8:30 AM Saturday the stage was 13.6 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  3:30 AM Saturday.
* Forecast...The river will continue to fall to 9.4 feet by Sunday 
  morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   13.6   Sat 08 AM   11.8 this afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
411 
WGUS83 KEAX 291555
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1055 AM CDT Sun Mar 29 2020



...The Flood Warning is cancelled for the following rivers in 
Kansas...Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-291625-
/O.CAN.KEAX.FL.W.0046.000000T0000Z-200329T1555Z/
/SJSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1055 AM CDT Sun Mar 29 2020

The Flood Warning is cancelled for
  The Missouri River at St Joseph.
* At 10:30 AM Sunday the stage was 14.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  15.9 feet Thursday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   14.9   Sun 10 AM   15.9 Thursday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 27, 2:32 PM CDT, 57 minutes earlier.

Area forecast discussion, Mar 27, 2:32 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
232 PM CDT Fri Mar 27 2020

.Discussion...
Issued at 231 PM CDT FRI MAR 27 2020

The forecast focus is for potential severe thunderstorms tonight
through Saturday. Then gusty winds on Saturday and Sunday.

Key Messages...

1. Another round of strong to severe thunderstorms expected from
Friday evening through Saturday morning large hail, damaging winds,
and an isolated tornado are possible across much of the area.
Localized heavy rain may lead to isolated flash flooding. Most
storms will come after dark so pay close attention to warnings and
take necessary precautions especially with threat of isolated
tornadoes.

3. Strong winds behind cold front on Saturday through Sunday morning.

Discussion...

At the surface a quasi-stationary frontal system is draped across
southern Kansas into Missouri just south of the Missouri River. The
upper levels feature a low over the SW US and broad ridging across
the Midwest with southwesterly flow over the Plains. The upper level
system will push out of the Rockies tonight. Surface low pressure
will develop in SW Kansas and move northeast overnight into
Saturday. A warm front will exist just south of Metro area and near
the Missouri River while a dryline will form tonight in southcentral
Kansas. The atmosphere will be capped through the afternoon and
early evening, however a low level jet of over 50 knots will develop
over SW Kansas and central Missouri with elevated convection
developing south of Metro area and near the Missouri River around 10
PM to midnight. Main concern with this elevated convection is large
hail up to the size of golf balls (1.75"). As surface low moves
northeast overnight and tomorrow morning and upper level trof gets
closer to area a few storms may form along dryline in southcentral
Kansas and move northeast with MUCAPE near 2000 J/kg and effective
shear of 60-70 knots and some low level helicity especially closer
to warm front as winds back. Any storms that form will likely be
discrete supercells with large hail, damaging winds and an isolated
tornado possible. There is uncertainty on how much storms will form
on dryline as various hi-res models showing nearly nothing to
scattered storms. As the dryline progesses east Saturday morning
overnight storms will move north and east of area, while additional
storms may redevelop along dryline near or just to the east of the
Metro area by late morning to mid-day and quickly move east these
storms may be strong to severe with MLCAPE near 2000 and effective
shear 60-80 knots with hail and damaging wind the primary threat,
but an isolated tornado is still possible.

Behind dryline strong southwesterly flow develops by midday Saturday
with winds 40-45 mph, wind advisories may be needed. Winds will turn
westerly Saturday night and will continue to be gusty.

Sunday and Monday will be dry with temperatures above normal in the
60s. Next chance of precipitation is Monday evening as the next
low pressure system approaches.

&&

.Aviation...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1150 AM CDT FRI MAR 27 2020

IFR to MVFR ceilings in area through the afternoon may even see some
VFR conditions at terminals south of the Metro area, KIXD in
particular. From the Missouri river north will remain in low clouds
through tonight north of the frontal boundary. Thunderstorms will
develop tonight between 10 PM and midnight and may affect terminals.
Large hail, damaging winds, and an isolated tornado are possible.
Most storms will move east by early morning 4-5 AM, however some
thunderstorms may redevelop near Metro area or just to the east by
late in the TAF period. Clouds will clear tomorrow morning with
gusty winds beginning mid to late morning.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Christensen
Aviation...Christensen
Hazardous weather outlook, Mar 27, 5:32 AM CDT, 9 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
532 AM CDT Fri Mar 27 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281045-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
532 AM CDT Fri Mar 27 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Severe storms are possible again tonight after 9-10PM. Large hail
will be the main threat, but damaging winds and a brief tornado are
possible south of HWY 50.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong to severe storms are possible Saturday afternoon over
northern and eastern Missouri. The main threats would be large hail
and damaging winds, but an isolated tornado can not be ruled out at
this point. No hazardous weather is expected Sunday through Monday
with light to moderate rain pushing back into the region Tuesday
morning.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 11:12 PM CDTSevere Thunderstorm WarningEAXCass, Johnson33 min
Mar 26, 11:36 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis, Saline24 min
Mar 26, 11:39 PM CDTSpecial Weather StatementEAXJackson51 min
Mar 26, 11:57 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis33 min
Mar 27, 12:01 AM CDTSpecial Weather StatementEAXJackson44 min
Mar 27, 12:05 AM CDTSpecial Weather StatementEAXJohnson25 min
Mar 27, 12:21 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis39 min
Mar 27, 12:30 AM CDTSpecial Weather StatementEAXCooper60 min
Mar 27, 12:49 AM CDTSpecial Weather StatementEAXJohnson56 min
Mar 27, 12:53 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette37 min
Mar 27, 12:55 AM CDTAreal Flood AdvisoryEAXCass, Jackson3 hr
Mar 27, 1:17 AM CDTSevere Thunderstorm WarningEAXCass, Jackson28 min
Mar 27, 1:41 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette34 min
Mar 27, 2:02 AM CDTSevere Thunderstorm WarningEAXCass, Johnson28 min
Mar 27, 2:22 AM CDTSevere Thunderstorm WarningEAXJohnson, Pettis38 min
Mar 27, 2:46 AM CDTSpecial Weather StatementEAXJackson44 min
Mar 27, 2:52 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis31 min
Mar 27, 2:54 AM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray38 min
Mar 27, 3:04 AM CDTSpecial Weather StatementEAXClay, Platte41 min
Mar 27, 3:31 AM CDTSpecial Weather StatementEAXSaline44 min
Mar 27, 6:27 AM CDTRiver Flood WarningEAXJohnson, Pettis48 hr
Mar 27, 6:27 AM CDTRiver Flood WarningEAXCooper, Saline5 days
Mar 27, 6:27 AM CDTRiver Flood WarningEAXCooper40 hr
Mar 27, 3:29 PM CDTRiver Flood WarningEAXCass, Henry, Johnson45 hr
Mar 26, 10:40 PM CDTSpecial Weather StatementEAXJohnson35 min
Mar 27, 1:05 AM CDTSpecial Weather StatementEAXJohnson40 min

Nearby

River Flood Warnings in Missouri, 2020River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.